American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.44) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Albert E. Livingston. The coefficients of multivalent close-to-convex functions . Proc. Amer. Math. Soc. 21 (1969) 545-552. MR 0243054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. W. Goodman and J. A. Hummel. A note on multivalent starlike functions . Proc. Amer. Math. Soc. 16 (1965) 284-288. MR 0174716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] G. R. Blakley. Classes of $p$-valent starlike functions . Proc. Amer. Math. Soc. 13 (1962) 152-157. MR 0131527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1